Noncommutative Solenoids and the Gromov-Hausdorff Propinquity
Noncommutative metric geometry, Gromov-Hausdorff convergence, Monge-Kantorovich distance, quantum metric spaces, Lip-norms
College of Natual Science and Mathematics, Mathematics
We prove that noncommutative solenoids are limits, in the sense of the Gromov-Hausdorff propinquity, of quantum tori. From this observation, we prove that noncommutative solenoids can be approximated by finite dimensional quantum compact metric spaces and that they form a continuous family of quantum compact metric spaces over the space of multipliers of the solenoid, properly metrized.
Copyright held by author or publisher. User is responsible for all copyright compliance.
Frédéric Latrémolière, and Judith Packer. “Noncommutative Solenoids and the Gromov-Hausdorff Propinquity.” Proceedings of the American Mathematical Society, vol. 145, no. 5, 2017, pp. 2043–2057. doi: 10.1090/proc/13229.